# SDR MALA060037

- Difficulty date: January 28, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 12,754 hours, 11,895 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 2351A111004
- Part serial: 7603804
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI ICE LOW PRESS LIGHT ILLUMINATED ABOVE POWER SETTING OF 70 PERCENT N1.  AIR TURNBACK TO MSP.  REPLACED ANTI ICE VALVE P/N 2351A111-004, S/N OFF 760380-4, S/N ON 922548-3, ALL CHECKS GOOD IAW AMM 30-21-17.
